Night Elf Posted July 27, 2012 Share Posted July 27, 2012 I think I have hives and I think they must be from stress. The only other possibility I can think of is an allergic reaction but I haven't had anything out of the ordinary lately. The newest medication I have does warn of a rash as a serious side effect but I've been on this medication since June 12th. Would it take that long for me to have this side effect? The rash is mostly on my sides up by my arms and around my back a bit. It's also on my chest and small patches on the flabby parts (yeah yeah yeah) of my upper arms. Parts of it itch but it looks worse than it feels. Is there a way to tell the difference between an allergic rash or a stress hives? It came up suddenly last evening around 8pm. Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.